# SDR DALA2015102706544

- Difficulty date: October 26, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AREA SUPPORT ANGLE HAD CORROSION AROUND FASTENER LOCATIONS BS 700-720, RBL 60.  REMOVED CORROSION AND FOUND OUT OF  LIMITS IAW SRM 53-30-15, FIG 101.    REMOVED THE SUPPORT ANGLE IAW SRM 51-40-02. LOCATED , DRILLED AND DEBURNED NEW SUPPORT ANGLE IAW SRM 51-40-05 AND DWG 143N8322, REV K . INSTALLED THE NEW SUPPORT ANGLE IAW SRM 51-40-02 AND DWG 143N8322, REV K.
